Orthogonal Sequences of Polynomials over Arbitrary Fields. / Blackburn, S.R.

In: Journal of Number Theory, Vol. 68, No. 1, 1998, p. 99-111.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Orthogonal Sequences of Polynomials over Arbitrary Fields. / Blackburn, S.R.

In: Journal of Number Theory, Vol. 68, No. 1, 1998, p. 99-111.

Research output: Contribution to journalArticlepeer-review

Harvard

Blackburn, SR 1998, 'Orthogonal Sequences of Polynomials over Arbitrary Fields', Journal of Number Theory, vol. 68, no. 1, pp. 99-111.

APA

Blackburn, S. R. (1998). Orthogonal Sequences of Polynomials over Arbitrary Fields. Journal of Number Theory, 68(1), 99-111.

Vancouver

Blackburn SR. Orthogonal Sequences of Polynomials over Arbitrary Fields. Journal of Number Theory. 1998;68(1):99-111.

Author

Blackburn, S.R. / Orthogonal Sequences of Polynomials over Arbitrary Fields. In: Journal of Number Theory. 1998 ; Vol. 68, No. 1. pp. 99-111.

BibTeX

@article{d6707fcfc2eb43e7b0e6c2cf4ef9efd3,
title = "Orthogonal Sequences of Polynomials over Arbitrary Fields",
author = "S.R. Blackburn",
year = "1998",
language = "English",
volume = "68",
pages = "99--111",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "1",

}

RIS

TY - JOUR

T1 - Orthogonal Sequences of Polynomials over Arbitrary Fields

AU - Blackburn, S.R.

PY - 1998

Y1 - 1998

M3 - Article

VL - 68

SP - 99

EP - 111

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 1

ER -